# SDR SWAA2024041062810

- Difficulty date: March 13, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500-500a S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOC. BETWEEN BS500 TO BS500A AT STR 26L FWD CARGO COMPARTMENT 2024-165919<[01] REPLACED WEB INTERCOSTAL LOC. BETWEEN BS500 TO BS500A AT STR 26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 108 REV ? SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOC. BETWEEN BS500 TO BS500A AT STR 26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 108 REV.
